Differentiably Ω-stable diffeomorphisms

John M Franks*

*Corresponding author for this work

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)107-113
Number of pages7
JournalTopology
Volume11
Issue number1
DOIs
StatePublished - Jan 1 1972

Fingerprint

Diffeomorphisms

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Franks, John M. / Differentiably Ω-stable diffeomorphisms. In: Topology. 1972 ; Vol. 11, No. 1. pp. 107-113.
@article{ae5b26171cc5496e87b13af340e08bb2,
title = "Differentiably Ω-stable diffeomorphisms",
author = "Franks, {John M}",
year = "1972",
month = "1",
day = "1",
doi = "10.1016/0040-9383(72)90025-0",
language = "English (US)",
volume = "11",
pages = "107--113",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier Limited",
number = "1",

}

Differentiably Ω-stable diffeomorphisms. / Franks, John M.

In: Topology, Vol. 11, No. 1, 01.01.1972, p. 107-113.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Differentiably Ω-stable diffeomorphisms

AU - Franks, John M

PY - 1972/1/1

Y1 - 1972/1/1

UR - http://www.scopus.com/inward/record.url?scp=43049128339&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43049128339&partnerID=8YFLogxK

U2 - 10.1016/0040-9383(72)90025-0

DO - 10.1016/0040-9383(72)90025-0

M3 - Article

VL - 11

SP - 107

EP - 113

JO - Topology

JF - Topology

SN - 0040-9383

IS - 1

ER -